# SDR VNAA202411290006

- Difficulty date: October 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL, LOCATED IN FS=1047.00 AT AFT BAGAGGE BAY DOOR CUT-OUT STRUCTURE.  CHANNEL, LOCATED IN FS=1047.00 AT AFT BAGAGGE BAY DOOR CUT-OUT STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
